# SDR USAA2013080200017

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 29,612 hours, 23,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1544
- Condition: Faulty
- Location: Emergency Lights
- Part time: 35,980 hours, 21,936 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RT EPSU FAULTING.  MX R & R RT EPSU IAW AMM 33-51-38.
